# SDR ASAA2022021637466

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 51,065 hours, 15,141 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECK "SPEED TRIM FAIL" ILLUMINATED ON RECALL, EXTINGUISHED WHEN MASTER CAUTION RESET WAS PRESSED. FOLLOWED QRH, CONTINUED NORMAL OPERATIONS. GROUNDED - YES. PERFORMED DFCS BITE PER B737-800 FIM 22-11-TASK 801. CHANNEL A AND B TEST PASSED - NO FAULTS.
